# SDR MASA2011072703328

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,155 hours, 15,431 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Door Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE.  RE-SECURED 2 WIRES FAULT CLEARED.
